Inequalities for Superadditive Functionals with Applications

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S (2008) Inequalities for Superadditive Functionals with Applications. Bulletin of the Australian Mathematical Society, 77 (3). pp. 401-411. ISSN 0004-9727

Dimensions Badge

Altmetric Badge

Item type Article
DOI 10.1017/S0004972708000269
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0101 Pure Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Keywords ResPubID15197. inequalities, superadditive functionals
Citations in Scopus 5 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login